# SDR R61A201408180995

- Difficulty date: August 18, 2014
- Submitted: August 18, 2014
- Operation: Air carrier
- Aircraft: N122HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000196
- Aircraft time: 18,001 hours, 14,274 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070003215
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT THE AFT F/A FLASHLIGHT WAS NOT CHARGING.  MAINTENANCE R & R AFT F/A FLASHLIGHT IAW AMM AND OPS CHECKED GOOD.
